MAUDE Adverse Event Report: GETINGE DISINFECTION AB 91E-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 91E-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 9125E
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 11/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 24th february, 2023 getinge received the information about the event which was related to the manual trolley used with the 91e-series washer disinfector.The event occurred on (b)(6) 2022.As it was stated staff member was unloading the cart on the clean side.The wheels of the cart turned sideways inside the washer disinfector and the staff member had to pull harder to get the cart out.The injury occurred when the wash cart was maximally loaded.The medical intervention was provided and the 2 days of sick leave was needed.Additionally, the operator activities at work and at home from (b)(6) 2022 to (b)(6) 2022 have been modified to avoid temporary and complete disable from the regular work for the designated time: cannot reach above right shoulder, cannot make repetitive movements with the right hand.As additional restrictions were defined: no use of right arm/ hand, no lifting and the need of use the sling.So far, there is no further information about health condition provided.Based on the available information we decided to report the issue in abundance of caution as we cannot confirm that similar events could not contributed to the serious injury if reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to the manufacturer.
 
Event or Problem Description
Manufacturer's reference number: (b)(6).
 
Additional Manufacturer Narrative
On 24th february 2023 getinge received the information about the event which was related to the manual trolley used with the 91e-series washer disinfector with the model's name 9125e and serial number: (b)(6) (manufactured on 9th december 2019).The event occurred on 17th november 2022.As it was stated staff member was unloading the cart on the clean side.The wheels of the cart turned sideways inside the washer disinfector and the staff member had to pull harder to get the cart out.The incident occurred when the wash cart was maximally loaded.The medical intervention was provided and the 2 days of sick leave was needed.Trend review of customer product complaints with the same issue involved on this type of devices reported within the last 5 years was performed but did not provide any signals that would warrant further scrutiny.During the investigation, it was established that the issue with the cartwheels made it difficult to move a fully loaded wash cart, leading to staff needing to use additional force to move it.The wheels were used within their specifications and intended use area, but they still failed during the operating process.Based on the information received, the most probable root cause is considered to be the failure of part from the supplier.User manual 6001855402 rev.L has been updated with information on how the wheels needs to be placed to make the unloading easier.The customer has been informed not to overload the cart.At the time of the event occurrence the device was directly involved and failed to meet its specifications.However, none of the provided information indicates that upon the event occurrence the device was being used for patient treatment or diagnosis.We believe that devices in the market are performing correctly overall.Given the circumstances and the fact that there is no apparent trend in complaints of this nature, we shall continue to monitor the customer experiences with the devices for any future information.

Brand Name
91E-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
maria elovsson
ljungadalsgatan 11
vaxjo 
MDR Report Key16608667
Report Number9616031-2023-00011
Device Sequence Number20350371
Product Code MEC
UDI-Device Identifier07340153710047
UDI-Public(01)07340153710047
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number9125E
Device Catalogue Number9125E-001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date03/24/2023
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown